# SDR DALA2016080605820

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 43,956 hours, 30,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON LT CUSP MEMBRANE BETWEEN STA 756-775 IN REF CARD 62, ZONE 200.  WB, CARD 104, ZONE 200.  DUE TO CUSP WEB MEASURE OUT OF LIMITS .028" OF .040",  REPAIR WAS ACCOMPLISHED IAW SRM 53-00-55, FIG 215.  RII COMPLETED.
